# SDR DALA1136320121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCIBE LINE AT STA1532 S-22L REPAIRED AS PER PRI492328-14AD REV.0 DATED 03MAY2011 1550HRS, PRI492328-14AD REV.1 DATED 06MAY2011 1713HRS, PRI492328-14AD REV.2 DATED 10MAY2011 1124HRSAND COMPLIED WITH ER/A492328-14AD REV.0 DATED 21MAY2011 0942HRS.
